Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

What causes swelling of the lips and eyes while having hives on the body?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 13005 Questions
Question
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he prescribed 40mg of prednisone daily for three days. That has run out and my syptoms are coming back. Have stopped eating all new foods and supplements 5 days ago. Also have noticed a cough. I take 81mg of asa daily could this be from allergy to asp[irin?
Mon, 21 May 2018 in Asthma and Allergy
 
 
Answered by Dr. Kaushal Bhavsar 1 hour later
Brief Answer:
Yes, aspirin can cause allergic reactions.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
Your all symptoms are suggestive of allergic reactions.
And yes, aspirin can cause allergic reactions.
But I want to know since how many days you have started taking aspirin.
If you have started aspirin recently then it can be the cause.
Also let me know if you are have any allergies in childhood.
I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
,   ,  

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor